EconPapers    
Economics at your fingertips  
 

Adaptive Fuzzy Fault‐Tolerant Output Feedback Tracking Control of Uncertain Stochastic Nonlinear Systems with Unknown Time‐Delay and Tracking Error Constrained

Shuai Sui, Shaocheng Tong and Yongming Li

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: The problem of tracking error constrained adaptive fuzzy output feedback control is investigated for a class of single‐input and single‐output (SISO) stochastic nonlinear systems with actuator faults, unknown time‐delay, and unmeasured states. The considered faults are modeled as both loss of effectiveness and lock‐in‐place. The fuzzy logic systems are used to approximate the unknown nonlinear functions, and a fuzzy adaptive observer is designed for estimating the unmeasured states. By transforming the tracking errors into new virtual error variables and based on backstepping recursive design technique, a new fuzzy adaptive output feedback control method is developed. It is shown that all the signals of the resulting closed‐loop system are bounded in probability and the tracking error remains an adjustable neighborhood of the origin within the prescribed bounds. The simulation results are provided to show the effectiveness of the proposed approach.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/703609

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:703609

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:703609